MathSciNet Relay Station
MathSciNet bibliographic data
MR1652240 (2000m:20035) 20E06 (20F38)
Moon, Myoungho Schreier theorem on groups which split over free abelian groups. Proc. Amer. Math. Soc. 128 (2000), no. 7, 1885–1892.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement